Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 204, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2015, 2:32 PM MDT for Baca County, Prowers County, Colorado. It was in force for 28 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2015, 2:32 PM MDT (20:32 UTC)
- Expired
- Jul 15, 2015, 3:00 PM MDT
- In force
- 28 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Baca County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 174 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 3:08 PM MDT | TSTM WND DMG | 10 Nw Springfield, CO | VERY STRONG WINDS. RIPPED SCREEN DOOR OFF OF PROPERTY. MANY BRANCHES UP TO 6 INCH IN DIAMETER RIPPED FROM TREES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1897 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
826
WUUS55 KPUB 152032
SVRPUB
COC009-099-152100-
/O.NEW.KPUB.SV.W.0204.150715T2032Z-150715T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
232 PM MDT WED JUL 15 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL PROWERS COUNTY IN SOUTHEASTERN COLORADO...
NORTHWESTERN BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 300 PM MDT
* AT 232 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTH OF
PRITCHETT...OR 13 MILES NORTHWEST OF SPRINGFIELD...MOVING EAST AT
35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TWO BUTTES AND TWO BUTTES RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3746 10235 3740 10286 3759 10291 3773 10243
TIME...MOT...LOC 2032Z 256DEG 28KT 3753 10280
HAIL...1.25IN
WIND...60MPH
$$
EP3 follow-up statements
113
WWUS55 KPUB 152044
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
244 PM MDT WED JUL 15 2015
COC009-099-152100-
/O.CON.KPUB.SV.W.0204.000000T0000Z-150715T2100Z/
PROWERS CO-BACA CO-
244 PM MDT WED JUL 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR SOUTH CENTRAL PROWERS AND NORTHWESTERN BACA COUNTIES...
AT 243 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF TWO BUTTES RESERVOIR...OR 11 MILES NORTHWEST OF SPRINGFIELD...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TWO BUTTES AND TWO BUTTES RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3746 10235 3740 10286 3759 10291 3773 10243
TIME...MOT...LOC 2043Z 254DEG 25KT 3755 10271
HAIL...1.25IN
WIND...60MPH
$$
EP716
WWUS55 KPUB 152051
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
251 PM MDT WED JUL 15 2015
COC009-099-152100-
/O.CON.KPUB.SV.W.0204.000000T0000Z-150715T2100Z/
PROWERS CO-BACA CO-
251 PM MDT WED JUL 15 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR SOUTH CENTRAL PROWERS AND NORTH CENTRAL BACA COUNTIES...
AT 251 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TWO BUTTES
RESERVOIR...OR 11 MILES NORTH OF SPRINGFIELD...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TWO BUTTES AND TWO BUTTES RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3741 10274 3761 10284 3773 10243 3746 10235
TIME...MOT...LOC 2051Z 256DEG 28KT 3757 10263
HAIL...1.00IN
WIND...60MPH
$$
EP325
WWUS55 KPUB 152100
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
300 PM MDT WED JUL 15 2015
COC009-099-152109-
/O.EXP.KPUB.SV.W.0204.000000T0000Z-150715T2100Z/
PROWERS CO-BACA CO-
300 PM MDT WED JUL 15 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL PROWERS AND
NORTH CENTRAL BACA COUNTIES WILL EXPIRE AT 300 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PUEBLO.
LAT...LON 3741 10274 3761 10284 3773 10243 3746 10235
TIME...MOT...LOC 2058Z 256DEG 28KT 3757 10263
$$
EPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 11:30 AM MDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jul 15, 11:30 AM MDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1130 AM MDT WED JUL 15 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 517 AM MDT WED JUL 15 2015 MOISTURE PLUME STILL SPREADING UP ACROSS THE REGION ALONG THE WEST SIDE OF THE UPPER HIGH CENTERED ACROSS TX/OK. SHOWER AND THUNDERSTORM ACTIVITY HAS LARGELY DIMINISHED ACROSS THE AREA. EXCEPTION IS ACROSS SOUTHWEST CO AND THE SOUTHERN SANGRES WHERE SHOWERS CONTINUE TO LIFT INTO SOUTHERN CO AHEAD OF WEAK FORCING WITH A SERIES OF VORT MAXES EMBEDDED WITHIN THE MOISTURE PLUM. IN SOME RESPECTS...WEATHER TODAY LOOKS FAIRLY SIMILAR TO YESTERDAY...THOUGH LOOKS LIKE ATMOS MAY BE JUST A TAD DRIER...ESPECIALLY ACROSS THE SE MTS/I-25 CORRIDOR WHERE WEST TO SOUTHWESTERLY LOW LEVEL FLOW WILL HELP DEW POINTS DROP BACK INTO THE 40S AGAIN. THIS WILL LIMIT CAPES AND KEEP STORM STRENGTHS IN CHECK...THOUGH THERE WILL STILL BE A LOCALLY HEAVY RAINFALL THREAT WITH THE ISOLATED STRONGER STORMS. THINK COVERAGE WILL BE A LITTLE LESS TODAY ACROSS THE SE MTS/I-25 CORRIDOR AS TIMING OF DISTURBANCES AND AMOUNT OF FORCING LOOKS LESS JUXTAPOSED WITH MAX HEATING TODAY. HOWEVER...WILL STILL HAVE TO WATCH FAR SOUTHEAST PLAINS AGAIN WHERE SFC DEW POINTS WILL LIKELY STAY IN THE UPPER 50S...AND AFTERNOON CAPES RUNNING AROUND 1000-1500 J/KG. WITH LOW LEVEL FLOW MORE SOUTHERLY TODAY THAN YESTERDAY...DEEP LAYER SHEARS SHOULD BE LESS...BUT CAN'T RULE OUT AN ISOLATED STRONG TO NEAR SEVERE STORM OUT NEAR THE BORDER. HRRR...HIGH RES NMM...ARW...AND 4KM NAM ALL DEVELOP CONVECTION ACROSS PORTIONS OF BACA AND PROWERS COUNTIES ALONG THE SFC TROF AXIS THIS AFTERNOON. DAMAGING WIND GUSTS AND POSSIBLY SOME MARGINALLY SEVERE HAIL WOULD BE THE PRIMARY STORM THREATS. SPC HAS THIS AREA OUTLOOKED WITH A MARGINAL THREAT WHICH LOOKS REASONABLE. CONVECTION APPEARS TO END EARLIER TONIGHT AS MOISTURE PLUME OUT WEST SHIFTS EASTWARD ALLOWING SOME DRYING TO START ENTERING WESTERN CO. THIS SHOULD ALLOW LOW TEMPERATURES OUT WEST TO COOL A LITTLE MORE TONIGHT THAN PREVIOUS FEW NIGHTS DUE TO LESS CLOUD COVER. MINS OUT EAST WILL PROBABLY BE PRETTY SIMILAR TO THIS MORNINGS VALUES. -KT .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 517 AM MDT WED JUL 15 2015 PRIMARY METEOROLOGICAL CONCERNS DURING THE LONGER TERM INCLUDE TEMPERATURES AND INCREASING POPS(INCLUDING THE POTENTIAL FOR LOCALLY HEAVY RAIN AS WELL AS STRONG TO POSSIBLY SEVERE STORMS AT TIMES)...ESPECIALLY FROM LATER THIS WEEKEND INTO EARLY NEXT WEEK. UPPER RIDGE IS PROJECTED TO REMAIN CENTERED OVER THE NORTHEASTERN TEXAS/ARKANSAS REGION INTO EARLY NEXT WEEK ALLOWING DEEPER ATMOSPHERIC MOISTURE TO CONTINUE OVER MANY SECTIONS OF THE FORECAST DISTRICT INTO AT LEAST EARLY NEXT WEEK. ALSO...A RELATIVELY HEALTHY UPPER DISTURBANCE(BY MID JULY STANDARDS) IS EXPECTED TO BE IMPACTING THE FORECAST DISTRICT FROM LATER THIS WEEKEND INTO EARLY NEXT WEEK. IN ADDITION...NEXT NORTH TO NORTHEASTERLY SURFACE SURGES ARE STILL PROJECTED TO MOVE INTO EASTERN SECTIONS OF THE CWFA FROM SUNDAY INTO EARLY NEXT WEEK...ENHANCING PRECIPITATION ACTIVITY(INCLUDING THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AS WELL AS STRONG TO POSSIBLY SEVERE STORMS AT TIMES...FAVORING EASTERN LOCATIONS DURING THIS TIME-FRAME). FOR SENSIBLE WEATHER...EXPECT ISOLATED TO LOW GRADE SCATTERED POPS FAVORING HIGHER TERRAIN AND WESTERN LOCATIONS FROM THURSDAY INTO SATURDAY WITH MORE WIDESPREAD AND POTENTIALLY HEAVY PRECIPITATION AS WELL AS STRONG TO POSSIBLY SEVERE STORMS AT TIMES...DEVELOPING FROM SUNDAY AFTERNOON INTO AT LEAST MONDAY NIGHT(ESPECIALLY OVER EASTERN LOCATIONS). OVERALL...MAXIMUM AND MINIMUM TEMPERATURES RUNNING NEAR TO ABOVE MID JULY CLIMATOLOGICAL AVERAGES ARE ANTICIPATED OVER MANY LOCATIONS FROM THURSDAY INTO SATURDAY NIGHT WITH COOLER CONDITIONS DEVELOPING FROM LATER IN THE WEEKEND INTO EARLY NEXT WEEK...ESPECIALLY OVER EASTERN LOCATIONS. INCREASING GRADIENT WINDS ARE ALSO ANTICIPATED FROM MONDAY INTO TUESDAY...PRIMARILY OVER THE EASTERN HALF OF THE FORECAST DISTRICT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1125 AM MDT WED JUL 15 2015 VFR CONDITIONS WILL CONTINUE AT TAF SITES TODAY AND TONIGHT. MAINLY ISOLATED TSRA WILL DEVELOP OVER THE MOUNTAINS THIS AFTERNOON...WITH A FEW STORMS SPREADING TO LOWER ELEVATIONS 20Z- 02Z. WILL INCLUDE A VCTS MENTION IN KCOS AND KALS THIS AFTERNOON...BUT KEEP STORMS OUT OF KPUB FOR NOW. MAIN THREAT FROM STORMS TODAY WILL BE GUSTY AND ERRATIC OUTFLOW WINDS TO 40 KNOTS. TSRA WILL END FAIRLY QUICKLY THIS EVENING WITH CLEARING SKIES OVERNIGHT. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...PETERSEN
Hazardous weather outlook, Jul 15, 11:36 AM MDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1136 AM MDT WED JUL 15 2015 COZ058>089-093>099-161745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1136 AM MDT WED JUL 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS AFTERNOON...SPREADING INTO THE SOUTHEAST PLAINS LATER IN THE DAY. THE MAIN THREAT WITH THUNDERSTORMS TODAY WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAIN. HOWEVER...ONE OR TWO STORMS COULD BECOME STRONG TO SEVERE ACROSS THE FAR SOUTHEAST PLAINS...PARTICULARLY TO THE EAST OF A LINE FROM EADS TO KIM. HAIL UP TO 1 INCH IN DIAMETER AND WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE ANTICIPATED OVER MAINLY THE MOUNTAINS AND INTERIOR VALLEYS THURSDAY. THE PRIMARY THREATS WITH THESE STORMS WILL BE WIND GUSTS TO 40 MPH...LOCALLY HEAVY RAINFALL AND LIGHTNING. ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE FRIDAY AND SATURDAY...ONCE AGAIN FAVORING THE MOUNTAINS AND INTERIOR VALLEYS. THEN...THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE FROM SUNDAY AFTERNOON INTO EARLY NEXT WEEK AS DEEPER ATMOSPHERIC MOISTURE COMBINES WITH UPPER DISTURBANCES AND A SURFACE COLD FRONT. THE PRIMARY THREATS WITH THESE STORMS...ESPECIALLY OVER THE EASTERN PLAINS WILL BE HAZARDOUS LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL...ALTHOUGH STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE DURING THIS TIME-FRAME. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS PORTIONS OF KIOWA... BENT...PROWERS...AND BACA COUNTIES. 10/88
In the hours before
Special weather statement, Jul 15, 1:12 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 112 PM MDT WED JUL 15 2015 COZ094-097-099-152000- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 112 PM MDT WED JUL 15 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS... NORTHWESTERN BACA AND SOUTH CENTRAL BENT COUNTIES UNTIL 200 PM MDT... AT 111 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES WEST OF PRITCHETT...OR 28 MILES WEST OF SPRINGFIELD...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS ANIMAS...NORTHWESTERN BACA AND SOUTH CENTRAL BENT COUNTIES. LAT...LON 3733 10314 3748 10326 3773 10293 3752 10266 TIME...MOT...LOC 1911Z 237DEG 27KT 3745 10313 EP
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 6:00 PM MDT | Special Weather Statement | PUB | Baca | 45 min |
| Jul 14, 6:04 PM MDT | Special Weather Statement | PUB | Bent | 41 min |
| Jul 14, 6:06 PM MDT | Special Weather Statement | PUB | Bent | 39 min |
| Jul 14, 6:15 PM MDT | Areal Flood Advisory | PUB | Baca | 3 hr |
| Jul 14, 6:46 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Jul 14, 7:09 PM MDT | Areal Flood Advisory | PUB | Bent, Prowers | 3 hr |
| Jul 14, 7:11 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Prowers | 34 min |
| Jul 14, 7:17 PM MDT | Flash Flood Warning | PUB | Bent, Prowers | 118 min |
| Jul 14, 7:44 PM MDT | Special Weather Statement | PUB | Prowers | 46 min |
| Jul 14, 8:35 PM MDT | Special Weather Statement | PUB | Baca | 40 min |
| Jul 14, 9:21 PM MDT | Special Weather Statement | PUB | Baca | 39 min |
| Jul 15, 1:12 PM MDT | Special Weather Statement | PUB | Baca | 48 min |
| Jul 15, 2:49 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| Jul 15, 2:50 PM MDT | Special Weather Statement | PUB | Bent | 40 min |
| Jul 15, 3:04 PM MDT | Special Weather Statement | PUB | Baca | 41 min |
| Jul 15, 3:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 36 min |
| Jul 15, 3:44 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 46 min |
| Jul 15, 4:11 PM MDT | Special Weather Statement | PUB | El Paso | 64 min |
| Jul 15, 4:22 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| Jul 15, 5:05 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 41 min |
| Jul 15, 5:16 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.